A Case Report on Amikacin Induced Vestibular Ototoxicity

Published on:January 2019
Indian Journal of Pharmacy Practice, 2019; 12(1):48-49
Case Report | doi:10.5530/ijopp.12.1.10


A Case Report on Amikacin Induced Vestibular Ototoxicity


Authors and affiliation (s):

Jisha M. Lucca1*, Prathiba Pereira2, Rinsa Cherian Amprayil3, Ashmy Jose3

1College of clinical Pharmacy, Imam Abdulrahman Bin Faisal University Dammam, KSA.

2Department of Internal Medicine, JSS Hospital, Ramanuja Road,Mysore – 570004, Karnataka, INDIA.

3JSS College of Pharmacy, JSS University, SS Nagara, Mysore-570 015, Karnataka, INDIA.

Abstract:

Amikacin, a semi-synthetic aminoglycoside, is the drug of choice for multidrug-resistant tuberculosis. It may adversely affect auditory, vestibular and renal functions. Reporting here is an interesting case of amikacin induced vestibular toxicity.

Key words: Amikacin, Vestibular toxicity, Ototoxicity.




 

The Official Journal of Association of Pharmaceutical Teachers of India (APTI)
(Registered under Registration of Societies Act XXI of 1860 No. 122 of 1966-1967, Lucknow)

Indian Journal of Pharmacy Practice (IJOPP) [ISSN-0974-8326] is the official journal of Association of Pharmaceutical Teachers of India (APTI) and is being published since 2008.

DOI HISTORY

IJOPP uses reference linking service using Digital Object Identifiers (DOI) by Crossref. Articles from the year 2014 are being assigned DOIs for its permanent URLs